# SDR F3LA2024030600032

- Difficulty date: February 12, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 35,564 hours, 14,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920800
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.DURING INSPECTION AT AFT WET AREA WAS FOUND CORROSION ON THE FLOOR LONGITUDINAL SUPPORT BETWEEN FR68 TO FR70 - RBL 45.00.   REMOVED AND REPLACED LONGITUDINAL BEAMS SUPPORT BETWEEN FR 68 TO FR70, RBL 45.00 IAW A320 SRM 53-41-14-283-009, 51-44-11 AND 51-72-11. MX ACTION IS ACCEPTABLE.
